# SDR FDEA202207031678

- Difficulty date: July 3, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300*
- Aircraft serial: 738
- Aircraft time: 37,980 hours, 20,652 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Part number: 647520201
- Part serial: 1319
- Condition: Unknown
- Location: N/A
- Part time: 2,826 hours, 1,683 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  654     29-30  4470     02JUL22  MEM  OPEN  U  DURING DESCENT, ECAM FOR GREEN RSVR LO LEVEL.  LOW  QUANTITY INDICATED ON ECAM AND OVERHEAD PANEL  GAUGE. IN TERMINAL AREA AT KMEM, DECLARED AN  EMERGENCY, RAN THE L/G GRAVITY EXTENSION CHECKLIST.  LANDED ON 36C AND EXITED AT TAXIWAY K AND ONTO  TAXIWAY C (SHORT OF D).  REQUESTED TUG FOR TOW TO  FEDEX RAMP FROM THIS LOCATION.     SEE WRI 29-10/4472 FOR WORK PERFORMED/PART INFO                        REMOVED AND REPLACED  (25GQ) GREEN SYSTEM HYDRAULIC                    RESERVOIR TRANSMITTER REF A300 AMM 29-31-11-4.                         REPLENISHED GREEN SYSTEM REF A300 AMM 12-12-29-00 &                    PERFORMED HYDRAULIC FLUID LEVEL INDICATING TEST PER                    AMM A300 29-31-00-05. OPS CHECKS GOOD.                                 PERFORMED BLEED OF THE GREEN HYD SYS IN REF TO A300                    AMM 29-00-00-04.
